# SDR AALA982258

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 482-492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 482-492 OUTBOARD STRINGER 28R RBL 12 INCHES RBL THROUGH 13 INCHES SKIN CORRODED BELOW INTERCOSTAL LOWER ATTACH ANGLE (MARKED).  INSTALLED SKIN REPAIR PER ESO 11697, DATED 12-17-98.  (M)
